# SDR WWMA9800087

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED STRONG ELECTRICAL SMELL IN THE REAR OF THE AIRCRAFT.  MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN FROZEN AND CAUSING THE SMELL.  REPLACED THE FAN.
